# SDR YENA200446

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 5,464 hours, 1,921 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 5721
- Condition: Smoke
- Location: Cabin
- Part time: 1,569 hours, 546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC ODOR COMING FROM 26D.  INFO NOTICE 2004-T023TR PERFORMED IN SAN AND FOUND SEB AT 26D WITH ELECTRICAL ODOR.  LIVE TV PLACED ON MEL 25-22-03 CAT D, C/N L01825.  REMOVED AND REPLACED SEB AT 26D IAW LTV MM 23-39-00, OPS CHECK NORMAL.  MEL CLEARED.
